| || |
MY DAUGHTER HAS BEEN DRUGGED AND ENDED UP in a crisis unit with a severe state of psychoses and hallucinations!>>>>>>>>> ;PLEASE HELP ME!!!..........WHAT ARE THE STREET DRUGS OUT THERE??...I don't know anyhing abou them..............DESPERATE MOM
info on what's out there to that mum
hello . i see you wanted info on what's out there . what that sounded like was she's took something called 2Ci , not to be mistaken for 2Cb which is something else completely . i work in the music event industry and have done first aid on may people and have seen this in action a few times . it's a horrible drug that seems to completely over whelm the user in the very fashion you describe . from what i've gathered after doing some research it's a small tinny pill that takes a while to activate, i think 45 minutes to an hour and half , but once it does leaves the user in state of disembodiment , and has extreme psychedelic effect similar to L.S.D. , meets alcohol poisoning ( very scary ) . it seems to last a long time , 12 to 18 hours . once you've seen the effects you can recognize them right away. we did a first response to a guy who had taken some , and when we got him to the first aid tent the nurse gave him something to sedate him which seemed to help ( though i can remember what it was ) . they kept an eye on him and he then slept it off . i went by the next day to check on him , and it seem to effect his memory as he didn't remember too much even moments before he took it , which seemed strange and he'd lost complete track of time also. the good news is that it's not the kind of thing people do twice because the effects are so extreme and the results are far from good . i don't know for sure if that's in fact what happened with your daughter but this information might help as most people haven't heard about it , or have had to deal with someone under it's effects . hope this helps .
again it's called 2Ci ( not 2Cb which is something else completely )
Originally Posted by brendaorlando